They are indicated for use in the short term management of headaches, migraine and tension headaches, backache, rheumatic pain, muscle pain, period pain, neuralgia, toothache and for relieving fever, aches and pains of colds and influenza including the pain of sore throat.
Not suitable for children under 12 years.
Do not exceed more than 8 capsules within 24 hours.
Please read the patient information leaflet carefully. Do not take Tramil capsules along with other medications containing paracetamol.
Each capsule contains 500mg paracetamol and 32mg caffeine.